# SDR ASAA0873273

- Difficulty date: July 31, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 21,133 hours, 9,059 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3232
- Condition: Dented
- Location: Bs 470-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAG TUG HIT BELLY OF AIRCRAFT. FUSELAGE SKIN DENTED AT STA NR 480 BETWEEN STR 24L & 25L. INSTALLED EXTERNAL DOUBLER IAW SRM 53-00-01 REPAIR 3 REPLACED SHEAR TIE, PN 142A0023Y29.
